| Model Number |
REELPASS SUTR LASSO,45° CRV RT |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 02/05/2024, it was reported by a sales representative via (b)(4) that an ar-6069-45r lasso pin wouldn't come out and retract.This was discovered during a procedure with no patient harm.Additional information provided 2/9/24: the date of the procedure was (b)(6) 2024.The procedure performed was a shoulder labrum repair.The case was completed with a new suture lasso.No images or videos were taken.The device was discarded.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, including the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex concluded that the cause of the reported failure was a user error due to improper surgical technique.The complaint allegation was not confirmed.The device was not received for evaluation, and the customer¿s attached picture does not provide evidence of the failure.